MAUDE Adverse Event Report: DATASCOPE CORP. LINEAR 7.5FR. 34CC IAB (CHINA); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. LINEAR 7.5FR. 34CC IAB (CHINA); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0479-01C
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that after approximately 45 hours of intra-aortic balloon (iab) therapy, the pump generated a frequent alarm.Blood was seen in the tubing.The iab was then removed.There was no patient harm or adverse event reported.
 
Additional Manufacturer Narrative
Complete event site name:(b)(6) hospital.Event site postal code: (b)(6).The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id (b)(4).
 
Additional Manufacturer Narrative
The product was returned with the membrane completely unfolded with traces of blood on the exterior and interior of the membrane.The sheath was returned over the catheter tubing and part of the membrane.A visual examination of the product detected the inner lumen within the membrane was completely separated approximately 2.3cm from iab tip.One kink was observed within the catheter tubing approximately 76.2cm from the iab tip.The pressure tubing was also returned.The male lure was returned stretched or oversized.The iab membrane was found to be aneurized when inflated with air.An underwater leak test of the balloon, catheter, y-fitting, extracorporeal tubing and pressure tubing was performed, and no other leaks were detected.The break found in the inner lumen appears to have been the result of a severe kink, which eventually failed and allowed blood to leak into the membrane and catheter tubing causing the reported problems.It is difficult to determine when the lumen break occurred, but it is possibly a result of patient movement during the procedure.The evaluation confirmed the reported problem.A lot history record review was completed for the reported product.No nonconformances were found that are considered to be related to the event.Reference complaint #(b)(4).
 
Additional Manufacturer Narrative
Complaint record id #(b)(4).

Brand Name
LINEAR 7.5FR. 34CC IAB (CHINA)
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ
Manufacturer Contact
brian schaeffer
15 law drive
fairfield, NJ 
MDR Report Key17942335
Report Number2248146-2023-00618
Device Sequence Number2983479
Product Code DSP
UDI-Device Identifier10607567109343
UDI-Public(01)10607567109343(10)3000300846(17)260228(11)230301
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K041281
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Model Number0684-00-0479-01C
Device Catalogue Number0684-00-0479-01C
Device Lot Number3000300846
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2023
Supplement Date Received by Manufacturer11/14/2023
09/06/2024
Initial Report FDA Received Date10/16/2023
Supplement Report FDA Received Date11/14/2023
09/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age66 YR
Patient SexFemale
Patient Weight66 KG